×

zbMATH — the first resource for mathematics

New constructions of diagonal patchwork copulas. (English) Zbl 1190.62101
Summary: We present a method for constructing symmetric copulas which generalizes the diagonal patchwork construction of the copula procedures. We also show how it is related to a new construction of a generalized Farlie-Gumbel-Morgenstern distribution and to copula transforms.

MSC:
62H05 Characterization and structure theory for multivariate probability distributions; copulas
Software:
QRM
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amblard, C.; Girard, S., Une famille semi-paramétrique de copules symétriques bivariées, C. R. acad. sci. Paris Sér. I math., 333, 2, 129-132, (2001) · Zbl 1012.60015
[2] Amblard, C.; Girard, S., Symmetry and dependence properties within a semiparametric family of bivariate copulas, J. nonparametr. stat., 14, 6, 715-727, (2002) · Zbl 1019.62046
[3] Amblard, C.; Girard, S., A new symmetric extension of FGM copulas, Metrika, 70, 1, 1-17, (2009) · Zbl 1433.62129
[4] Bassan, B.; Spizzichino, F., Relations among univariate aging, bivariate aging and dependence for exchangeable lifetimes, J. multivariate anal., 93, 2, 313-339, (2005) · Zbl 1070.60015
[5] Beliakov, G.; Pradera, A.; Calvo, T., Aggregation functions: A guide for practitioners, Studies in fuzziness and soft computing, vol. 221, (2007), Springer Heidelberg · Zbl 1123.68124
[6] ()
[7] Cherubini, U.; Luciano, E.; Vecchiato, W., Copula methods in finance, Wiley finance series, (2004), John Wiley & Sons Ltd. Chichester · Zbl 1163.62081
[8] Cuadras, C.M.; Augé, J., A continuous general multivariate distribution and its properties, Commun. statist. A - theory methods, 10, 4, 339-353, (1981) · Zbl 0456.62013
[9] De Baets, B.; De Meyer, H., Orthogonal grid constructions of copulas, IEEE trans. fuzzy syst., 15, 6, 1053-1062, (2007)
[10] F. Durante, R. Foschi, P. Sarkoci, Distorted copulas: constructions and tail dependence, Commun. Statist. Theory Methods, in press. · Zbl 1194.62075
[11] Durante, F.; Jaworski, P., Absolutely continuous copulas with given diagonal sections, Commun. statist. theory methods, 37, 18, 2924-2942, (2008) · Zbl 1292.60019
[12] Durante, F.; Kolesárová, A.; Mesiar, R.; Sempi, C., Copulas with given diagonal sections: novel constructions and applications, Int. J. uncertain. fuzziness knowl.-based syst., 15, 4, 397-410, (2007) · Zbl 1158.62324
[13] Durante, F.; Kolesárová, A.; Mesiar, R.; Sempi, C., Semilinear copulas, Fuzzy sets syst., 159, 1, 63-76, (2008) · Zbl 1274.62108
[14] Durante, F.; Mesiar, R.; Papini, P.-L.; Sempi, C., 2-increasing binary aggregation operators, Inform. sci., 177, 1, 111-129, (2007) · Zbl 1142.68541
[15] F. Durante, R. Mesiar, C. Sempi, Copulas with given diagonal section: some new results. in: E. Montseny, P. Sobrevilla (Eds.), Proceedings of EUSFLAT-LFA Conference, Universitat Politecnica de Catalunya, Barcelona, 2005, pp. 932-936.
[16] Durante, F.; Quesada-Molina, J.J.; Sempi, C., A generalization of the Archimedean class of bivariate copulas, Ann. inst. statist. math., 59, 3, 487-498, (2007) · Zbl 1332.62171
[17] Durante, F.; Quesada-Molina, J.J.; Úbeda-Flores, M., On a family of multivariate copulas for aggregation processes, Inform. sci., 177, 24, 5715-5724, (2007) · Zbl 1132.68761
[18] Durante, F.; Saminger-Platz, S.; Sarkoci, P., On patchwork techniques for 2-increasing aggregation functions and copulas, (), 349-356
[19] F. Durante, S. Saminger-Platz, P. Sarkoci, Rectangular patchwork for bivariate copulas and tail dependence, Commun. Statist. Theory Methods, in press. · Zbl 1170.62329
[20] Durante, F.; Sempi, C., Copula and semicopula transforms, Int. J. math. sci., 2005, 4, 645-655, (2005) · Zbl 1078.62055
[21] F. Durante, F. Spizzichino, Semi-copulas, capacities and families of level curves, Fuzzy Sets Syst., in press. · Zbl 1182.62197
[22] Fredricks, G.A.; Nelsen, R.B., Copulas constructed from diagonal sections, (), 129-136 · Zbl 0906.60022
[23] Genest, C.; Favre, A.-C., Everything you always wanted to know about copula modeling but were afraid to ask, J. hydrol. eng., 12, 4, 347-368, (2007)
[24] C. Genest, M. Gendron, M. Bourdeau-Brien, The advent of copulas in finance, Eur. J. Finance, in press.
[25] Grabisch, M.; Marichal, J.-L.; Mesiar, R.; Pap, E., Aggregation functions, Encyclopedia of mathematics and its applications (no. 127), (2009), Cambridge University Press New York
[26] Jaworski, P., On copulas and their diagonals, Inform. sci., 179, 1, 2863-2871, (2009) · Zbl 1171.62332
[27] H. Joe, Multivariate models and dependence concepts, Monographs on Statistics and Applied Probability, vol. 73, Chapman & Hall, London, 1997. · Zbl 0990.62517
[28] Klement, E.P.; Mesiar, R.; Pap, E., Transformations of copulas, Kybernetika (Prague), 41, 4, 425-434, (2005) · Zbl 1243.62019
[29] Mai, J.-F.; Scherer, M., Lévy – frailty copulas, J. multivariate anal., 100, 7, 1567-1585, (2009) · Zbl 1162.62048
[30] Malevergne, Y.; Sornette, D., Extreme financial risks, (2006), Springer Verlag Berlin · Zbl 1093.62098
[31] Marshall, A.W.; Olkin, I., Inequalities: theory of majorization and its applications, Mathematics in science and engineering, vol. 143, (1979), Academic Press Inc. [Harcourt Brace Jovanovich Publishers] New York · Zbl 0437.26007
[32] Mayor, G.; Mesiar, R.; Torrens, J., On quasi-homogeneous copulas, Kybernetika (Prague), 44, 6, 745-756, (2008) · Zbl 1196.62058
[33] A.J. Mc Neil, J. Nešlehová, Multivariate Archimedean copulas, d-monotone functions and \(\ell_1\)-norm symmetric distributions, Ann. Statist., in press.
[34] McNeil, A.J.; Frey, R.; Embrechts, P., Quantitative risk management. concepts, techniques and tools, Princeton series in finance, (2005), Princeton University Press Princeton, NJ · Zbl 1089.91037
[35] R. Mesiar, C. Sempi, Ordinal sums and idempotents of copulas, Aequationes Math., in press. · Zbl 1205.62063
[36] Morillas, P.M., A method to obtain new copulas from a given one, Metrika, 61, 2, 169-184, (2005) · Zbl 1079.62056
[37] Nelsen, R.B., An introduction to copulas, Springer series in statistics, (2006), Springer New York
[38] Nelsen, R.B.; Quesada-Molina, J.J.; Rodríguez-Lallena, J.A.; Úbeda-Flores, M., On the construction of copulas and quasi-copulas with given diagonal sections, Insurance math. econ., 42, 2, 473-483, (2008) · Zbl 1152.60311
[39] Quesada-Molina, J.J.; Saminger-Platz, S.; Sempi, C., Quasi-copulas with a given sub-diagonal section, Nonlinear anal., 69, 12, 4654-4673, (2008) · Zbl 1151.62044
[40] Rodrı´guez-Lallena, J.A.; Úbeda-Flores, M., A new class of bivariate copulas, Statist. probab. lett., 66, 3, 315-325, (2004) · Zbl 1102.62054
[41] Salvadori, G.; De Michele, C.; Kottegoda, N.T.; Rosso, R., Extremes in nature. an approach using copulas, Water science and technology library, vol. 56, (2007), Springer Dordrecht (NL)
[42] Siburg, K.F.; Stoimenov, P.A., Gluing copulas, Commun. statist. theory methods, 37, 19, 3124-3134, (2008) · Zbl 1292.60025
[43] Sklar, M., Fonctions de répartition à n dimensions et leurs marges, Publ. inst. statist. univ. Paris, 8, 229-231, (1959) · Zbl 0100.14202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.